Title: Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Liénard systems
Authors: Caubergh, Magdalena
Dumortier, Freddy
Luca, Stijn # ×
Issue Date: Jul-2010
Publisher: Dept. of Mathematics, Southwest Missouri State University
Series Title: Discrete and Continuous Dynamical Systems vol:27 issue:3 pages:963-980
Abstract: The paper deals with the cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Lienard systems of type (m, n) with m < 2n+1, m and n odd. We generalize the results in [1] (case m = 1), providing a substantially simpler and more transparant proof than the one used in [1].
ISSN: 1078-0947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
-.PDFOA article Published 216KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science